# SDR CALA0400078

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 16,542 hours, 8,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 887-907, S26R.  THE SKIN WAS REPAIRED IAW SRM 53-00-01.
